# SDR R61A201803080300

- Difficulty date: February 18, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-27
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE RT INBD SEAT TRACK, BETWEEN FRAMES 26 AND 27.  MAINTENANCE REMOVED CORROSION AND INSTALLED A REPAIR SPLICE IAW SRM 51-10-03, AND SRM 53-00-10, REPAIR 02.
